# SDR DALA13004933214

- Difficulty date: January 27, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND COCKPIT AREA AT FR11+Y765, FLOOR SUPPORT WEB CRACKED. CHECK LIMITS ON CRACK AND LENGTH .815" IS OUT OF LIMITS.  REMOVED FLOOR WEB SUPPORT, LOCATED, DRILLED AND INSTALLED NEW SUPPORT WEB AT FR1 1 +Y765 IAW SRM 53-11-14, 51-42-11 AND 51-44-11 AT FR11 +Y76 5.
